Article Text

PDF

Raised serum alkaline phosphatase and aspartate transaminase levels in two rheumatoid patients treated with sulphasalazine.
  1. M Farr,
  2. D P Symmons,
  3. P A Bacon

    Abstract

    Hepatotoxicity is a rare complication of sulphasalazine therapy in ulcerative colitis. This report describes two rheumatoid patients in whom raised serum levels of liver enzymes occurred soon after starting sulphasalazine treatment for their arthritis. In both cases the serum enzyme levels returned to normal after stopping the drug. Drug-induced hepatotoxicity should be considered in patients with rheumatoid arthritis (RA) who develop raised serum levels of liver enzymes while taking sulphasalazine.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.